Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 19, 2014, 06:22:55 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 639463
  • Total Topics: 48540
  • Online Today: 218
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: stribild rash?  (Read 1165 times)

0 Members and 1 Guest are viewing this topic.

Offline gingin

  • Member
  • Posts: 27
stribild rash?
« on: February 22, 2013, 06:43:17 PM »
Hi everyone, just wondered if anyone has rash issues with stribild.  I switched from Isentress and Truvada to stribild just three months ago.  Thanks for info.

Offline texaninnyc87

  • Member
  • Posts: 247
Re: stribild rash?
« Reply #1 on: February 22, 2013, 06:53:32 PM »
are you experiencing a rash or just worried about getting one? from what i've gathered rashes are mostly common during the first month or so on new meds. 3 months seems like too long for that. my doctor told me to contact her right away if i got a rash from stribild, so maybe you should contact yours?
Dxd: 9/11/12
Blot confirmed: 11/12
12/12 cd4: 280 (20%) vl: 129,000
1/13 $tribild
2/13 cd4: 350 (26%) vl: 80
4/13 cd4: 510 (29%) vl:: 35
6/13cd4 350 (31%) vl: 21
9/13 cd4 492 (30%) vl: ud
12/13 cd4 846 (36%) vl: 100
1/14 cd4 480 (31%) vl: UD
3/14 cd4 650 (33%) vl: UD
6/14 cd4 410 (35%) vl: UD
9/14 cd4 439 (38%) vl: UD

Offline Buckeyerob75

  • Member
  • Posts: 25
Re: stribild rash?
« Reply #2 on: March 08, 2013, 10:07:12 AM »
Hey gingin- I was on Atripla but was switched to Stribild about 2 weeks ago. I was diagnosed with ringworm but have taken an anti-fungal that seemed to clear up some of the rash I had but not all of it.

I'm thinking my rash may be from the med switch but can't get in to see my ID until next month so I guess I'm stuck living with it. Maybe by then it'll go away and I won't have to worry about it?! Sounds like it may be an issue of timing and hoping that it goes away once my body adjusts (I hope).

Not to get too personal but where is your rash happening? Mine is in the creases of my legs and on my scrotum. I checked to see if it could be anything like crabs but there's just nothing there, yet it itches like crazy. Sometimes the rash even gets heated and red and the rash bumps stand up and make a nasty looking pattern.

Let us know how it goes!
6/2011- Tested Negative
1/2012- Tested Positive- CD4 180/VL 105,000
4/2012- CD4- 129/VL 29,000
4/2102- Started Atripla
11/2012- CD4- 157/VL 40

Offline gingin

  • Member
  • Posts: 27
Re: stribild rash?
« Reply #3 on: March 08, 2013, 07:54:33 PM »
Hi, my rash is on my upper thighs, doesn't itch but bright red at night after my med.  Next morning only slight red,  I won't see my ID doc until 2 more months, so guess I am living with it.  Take care

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.